Authors: Perovich, Slavica
Simić, Slobodan 
Tošić, Dejan
Bauk, Sanja
Title: On the analytical solution of some families of transcendental equations
Journal: Applied Mathematics Letters
Volume: 20
Issue: 5
First page: 493
Last page: 498
Issue Date: 1-Jan-2007
Rank: M22
ISSN: 0893-9659
DOI: 10.1016/j.aml.2006.06.008
Abstract: 
The problem of finding the exact analytical closed-form solution of some families of transcendental equations is studied, in some detail, by the Special Trans Function Theory (STFT). The mathematical genesis of the analytical closed-form solution is presented, and the structure of the theoretical derivation, proofs and numerical results confirm the validity and base principle of the STFT. Undoubtedly, the proposed analytical approach implies the qualitative improvement of the conventional analytical and numerical methods.
Keywords: Analytical closed-form solution | EQID | Families of transcendental equations | STFT
Publisher: Elsevier

Show full item record

SCOPUSTM   
Citations

28
checked on Aug 17, 2022

Page view(s)

13
checked on Aug 18, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.